# SDR REXA2022062201315

- Difficulty date: June 19, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER ON PASSENGER DOOR AT FS329.41 BETWEEN DD5 AND DD6 IS CORRODED.	REPLACED FORMER IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
